Comptes Rendus
Théorie des groupes/Géométrie algébrique
Résolutions flasques des groupes réductifs connexes
[Flasque resolutions for connected reductive algebraic groups.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 331-334.

A connected reductive group G over a (characteristic zero) field k may be written as a quotient H/S, where the k-group H is an extension of a quasitrivial torus by a simply connected group, and S is a flasque k-torus, central in H. Such presentations G=H/S lead to a simplified approach to the Galois cohomology of G and related objects, such as the Brauer group of a smooth compactification of G. When k is a number field, one also recovers known formulas, in terms of S, for the quotient of the group G(k) of rational points by R-equivalence, and for the Abelian groups which measure the lack of weak approximation and the failure of the Hasse principle for principal homogeneous spaces.

Tout groupe réductif connexe G sur un corps k (de caractéristique nulle) peut s'écrire comme un quotient H/S, où S est un k-tore flasque central dans un k-groupe réductif H extension d'un k-tore quasitrivial par un k-groupe semisimple simplement connexe. De telles présentations de G permettent de simplifier l'étude du groupe G(k) des points rationnels de G, de la cohomologie galoisienne de G et du groupe de Brauer d'une compactification lisse de G.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.012
Jean-Louis Colliot-Thélène 1

1 CNRS UMR 8628, mathématiques, bâtiment 425, université Paris-Sud, 91405 Orsay, France
@article{CRMATH_2004__339_5_331_0,
     author = {Jean-Louis Colliot-Th\'el\`ene},
     title = {R\'esolutions flasques des groupes r\'eductifs connexes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {331--334},
     publisher = {Elsevier},
     volume = {339},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.012},
     language = {fr},
}
TY  - JOUR
AU  - Jean-Louis Colliot-Thélène
TI  - Résolutions flasques des groupes réductifs connexes
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 331
EP  - 334
VL  - 339
IS  - 5
PB  - Elsevier
DO  - 10.1016/j.crma.2004.06.012
LA  - fr
ID  - CRMATH_2004__339_5_331_0
ER  - 
%0 Journal Article
%A Jean-Louis Colliot-Thélène
%T Résolutions flasques des groupes réductifs connexes
%J Comptes Rendus. Mathématique
%D 2004
%P 331-334
%V 339
%N 5
%I Elsevier
%R 10.1016/j.crma.2004.06.012
%G fr
%F CRMATH_2004__339_5_331_0
Jean-Louis Colliot-Thélène. Résolutions flasques des groupes réductifs connexes. Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 331-334. doi : 10.1016/j.crma.2004.06.012. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.06.012/

[1] M. Borovoi Abelian Galois cohomology of reductive groups, Mem. Amer. Math. Soc., Volume 132 (1998) no. 626

[2] M. Borovoi; B. Kunyavskiıˇ Formulas for the unramified Brauer group of a principal homogeneous space of a linear algebraic group, J. Algebra, Volume 225 (2000), pp. 804-821

[3] M. Borovoi; B. Kunyavskiıˇ Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields, with an appendix by P. Gille, J. Algebra, Volume 276 (2004), pp. 292-339

[4] J.-L. Colliot-Thélène, Un théorème de finitude pour le groupe de Chow des zéro-cycles d'un groupe algébrique linéaire sur un corps p-adique, Invent Math. (2004), à paraître

[5] J.-L. Colliot-Thélène; P. Gille; R. Parimala Arithmetic of linear algebraic groups over 2-dimensional geometric fields, Duke Math. J., Volume 121 (2004), pp. 285-341

[6] J.-L. Colliot-Thélène; J.-J. Sansuc La R-équivalence sur les tores, Ann. Sci. École. Norm. Sup., Volume 10 (1977), pp. 175-229

[7] J.-L. Colliot-Thélène; J.-J. Sansuc La descente sur les variétés rationnelles, II, Duke Math. J., Volume 54 (1987), pp. 375-492

[8] P. Gille La R-équivalence sur les groupes algébriques réductifs définis sur un corps global, Publ. Math. I.H.É.S., Volume 86 (1997), pp. 199-235

[9] P. Gille Cohomologie galoisienne des groupes quasidéployés sur des corps de dimension cohomologique ⩽2, Compositio Math., Volume 125 (2001), pp. 283-325

[10] J.-J. Sansuc Groupe de Brauer et arithmétique des groupes algébriques linéaires, J. Reine Angew. Math. (Crelle), Volume 327 (1981), pp. 12-80

[11] V.E. Voskresenskiıˇ Algebraicheskie Tory, Nauka, Moscou, 1977

Cited by Sources:

Comments - Policy


Articles of potential interest

Vanishing of H1 for Dedekind rings and applications to loop algebras

Arturo Pianzola

C. R. Math (2005)


Criterion for surjectivity of localization in Galois cohomology of a reductive group over a number field

Mikhail Borovoi

C. R. Math (2023)


Extended Picard complexes for algebraic groups and homogeneous spaces

Mikhail Borovoi; Joost van Hamel

C. R. Math (2006)